# SDR ASOA201101619

- Difficulty date: August 19, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY CRAWLWAY FLOORBOARD 141ALF FLOORBEAM ON FS 280 FRAME CORRODED.  R & R WITH NEW SERVICABLE FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-45-00-001-001-A01.  THIS IS A MINOR REPAIR.
